# SDR ASAA0310496

- Difficulty date: June 2, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65737831
- Condition: Dented
- Location: Fs 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND THE HORIZONTAL STABILIZER LEADING EDGE AT FUSELAGE STATION 1049.602, STABILIZER STATION 75 DENTED.  (M)
